Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Paracetamol 650 MG Tablet Side Effect

I am 20 years old and I am suffering from anxiety and depression disorder. My doctor prescribed me to take venla xr 75 1-0-2 and venlanz 2.5.does it cause adverse side effects on my health. Should I continue them?

I am 20 years old and I am suffering from anxiety and depression disorder. My doctor prescribed me to take venla xr 7...
If you are having problems with anxiety and depression and a doctor you have consulted has given you medications, you should take those medications as suggested. If you are worried about a certain or a set of certain problems that are adverse side effects of the medications on your health, you should talk to your doctor about them. If you have questions or concerns that can be addressed online we will make necessary suggestions. Look forward to hearing from you. If you need help with booking an appointment online with me on this website either text, an appointment for a confidential and private consultation you may do so by contacting the help desk of Lybrate.
Submit FeedbackFeedback

Sir I got my child second vaccination and they prescribed ibugesic plus 3-4 drops for fever is it safe for two month child having weight 3 kg.

Sir I got my child second vaccination and they prescribed ibugesic plus 3-4 drops for fever is it safe for two month ...
Paracetamol is safest drug in paediatric age group give drop paracetamol (100 mg/1 ml) 0.4 ml 6 hourly.
Submit FeedbackFeedback

I am suffering from cough and cold since yesterday, today before going to sleep I had nicip plus, and slept and after 2 hours of sleep I got up with totally confused myself, and my body is little high in temperature. It never happened before.

I hope you did not take any other medicine apart from nicip plus, nicip usually doesn't give these symptoms, did you take any cough syrup as such? And keep monitoring your temperature. For anything else to discuss you can text me in private.
1 person found this helpful
Submit FeedbackFeedback

Whenever I intake painkillers after some time I get terrible abdomen pain, which is uncontrollable. Only paracetamol doesn't harm.

Whenever I intake painkillers after some time I get terrible abdomen pain, which is uncontrollable. Only paracetamol ...
Never take pain killer empty stomach. Also don’t self medicate. As pain killers have side effects.
1 person found this helpful
Submit FeedbackFeedback
Submit FeedbackFeedback

Tldr: got prescribed antibiotics for tonsils affected by viral. Throat ache, fever, ear pain, mild cold and cough. I got throat pain (without cold), fever (101°c) and body ache four days ago. I only took paracetamol that day for the fever, no other medicines. Yesterday night, temperature had dropped down to 98.8°c without taking paracetamol all day and my throat was feeling better. But today morning, I woke up with a mild cold and pain in my left ear, and a slight cough. Throat pain has reduced. I consulted a doctor and he said I have a viral and my tonsils are infected. But, he prescribed an antibiotic augmentin and ear drops otek ac neo (which is apparently an anaesthetic+antibiotic). My concern is, should I take the five day antibiotic course? I'm worried that it's unnecessary and I might grow resistant to the antibiotic/side effects. The throat and ear ache is constant, but not severe. Sharp pain in ear when I burp.

Take the 5 day oral antibiotic course ,rest assured you will develop no antibiotic resistence. Stop taking the ear drops they are of no use. See basicaly you started of with a throat infection now since the middle ear and throat are connected with a tube, your throat infection reached your middle ear. Ear drops are meant for conditions of the outer ear so its simple, no need of ear drops. And by the way no side effectsof antibiotic just take any b-complex capsule once daily with the antibiotic .consult a pain specialist.
1 person found this helpful
Submit FeedbackFeedback

Respected doctor, I am chronic patient of spondylosis. Suffering incessant pain for more than a decade. Recently one orthopaedician prescribed ultracet tab for 10 days. As long as I am on this medicine I get relief but the pain comes back. Can I take ultracet for indefinite period. I am 72 years old man.

Respected doctor, I am chronic patient of spondylosis. Suffering incessant pain for more than a decade. Recently one ...
Ultracet is a combination of tramadol and paracetamol. Compared to other analgesics is has less side effects on kidney but no drug is without side effects. If taken for longer duration it will result in gastric trouble and liver dysfunction.
1 person found this helpful
Submit FeedbackFeedback

Got high fever for 4 to 5 days, took antibiotics, meftal forte & paracetamol. Then typhoid is diagnosed had typhoid medicine once & fever stop coming, so am not sure its viral fever or typhoid. Now I gone too weak, can digest only lite food like khidri, rice,dalia it's been a week now but am not able to eat chappati, after eating chappati feel uneasy in stomach & after 2 to 3 hrs I need to poo. Same goes for tea also stomach not digesting advice me is there any problems with digestive system or small intestine that is effected in fever.

Got high fever for 4 to 5 days, took antibiotics, meftal forte & paracetamol. Then typhoid is diagnosed had typhoid m...
Its because of typhoid. You need to take rest n to follow this schedule so that your weakness comes n digestion comes under control. Follow this 1. Don't take tea empty stomach. Eat something like a banana (if you are not diabetic) or any seasonal fruit or soaked almonds and a glass of water first thing in the morning (within 10 mins of waking up). No only biscuits or rusk will not do. 2. Don't overeat 3. Take your breakfast every day. Don't skip it. U should eat whatever your mother or grandparent eat in bfast. I mean to say whatever is your traditional food. If punjabi eat paratha, if belongs to south then take idli/ dosa etc. 4. Have light meals every 2 hours (in addition to your breakfast, lunch n dinner) e.g. Nariyal paani, chaach, a handful of dry fruits, a handful of peanuts, any fresh n seasonal fruit (eat whole fruit not juice), a cup of curd/milk etc 5. Take simple food like rice n dal in dinner. Finish your dinner at least 2 hours before going to sleep. 6. Maintain active life style7. Avoid fast foods, spicy n fried foods, carbonated beverages 8. Take a lot of green vegetables n fruit. 9. Drink lot of water.10. Everyday preferably sleep on same time exercise in the form of yoga, cycling, swimming, gym etc. For more details, you can consult me.
1 person found this helpful
Submit FeedbackFeedback

I am a girl of age 19 nd I am facing problem like frequently urinating but only few drops come, I am having burning sensation also, I consulted a doctor she prescribed me magstone b6, nitrobact 100, paracetamol ; after consuming these medicines mjhe aisa feel hua jaisa sui chubh rahi ho aur bht bachani ho rahi hai, please tell me I am facing irritation, please help me.

I am a girl of age 19 nd I am facing problem like frequently urinating but only few drops come, I am having burning s...
It can be side effect of nitrobact 100. U consult your attending physician for a change of medicine. Do the following--you maintain high grade of personal hygiene. Do change your underclothes at least 2 times a day wear cotton underclothesstay hydratedkeep the area dry.For more details you can consult me.
1 person found this helpful
Submit FeedbackFeedback